Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Integral representation of multiplicative, involution preserving operators in $ \mathcal{L}(C(S),E)$


Author: Gerald W. Johnson
Journal: Proc. Amer. Math. Soc. 23 (1969), 373-377
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1969-0253052-9
MathSciNet review: 0253052
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. G. Bartle, A general bilinear vector integral, Studia Math. 15 (1956), 337-352. MR 0080721 (18:289a)
  • [2] R. G. Bartle, N. Dunford and J. Schwartz, Weak compactness and vector measures, Canad. J. Math. 7 (1955), 289-305. MR 0070050 (16:1123c)
  • [3] N. Dunford and J. Schwartz, Linear operators. Part I: General theory, Interscience, New York and London, 1958. MR 1009162 (90g:47001a)
  • [4] -, Linear operators. Part II: Spectral theory self-adjoint operators in hilbert space, Interscience, New York and London, 1964.
  • [5] J. Gil de Lamadrid, Measures and tensors, Trans. Amer. Math. Soc. 114 (1965), 98-121. MR 0179604 (31:3851)
  • [6] Gerald W. Johnson, Integral representations of certain linear operators, Thesis, University of Minnesota, Minneapolis, Minn., 1968.
  • [7] C. E. Rickart, General theory of banach algebras, Van Nostrand, Princeton, N.J., 1960. MR 0115101 (22:5903)
  • [8] S. Sakai, A characterization of $ {W^{\ast}}$-algebras, Pacific J. Math. 6(1956), 763-773. MR 0084115 (18:811f)
  • [9] H. H. Schaefer, Topological vector spaces, Macmillan, New York, 1966. MR 0193469 (33:1689)
  • [10] R. Schatten, Norm ideals of completely continuous operators, Ergebnisse der Mathematik und ihrer Grenzgebeite, Heft 27, Springer-Verlag, Berlin, 1960. MR 0119112 (22:9878)
  • [11] -, A theory of cross-spaces, Ann. of Math. Studies, no. 26, Princeton Univ. Press, Princeton, N. J., 1950. MR 0036935 (12:186e)
  • [12] P. C. Shields, A new topology for von Neumann algebras, Bull. Amer. Math. Soc. 65 (1959), 267-269. MR 0107192 (21:5917)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0253052-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society